作 者:Ioannis Karatzas ;Martin Shubik ;William D. Sudderth 等
出 处:COWLES Foundation Discussion Paper / Cowles Foundation for Research in Economics. 2001 ;2001(1).
出 版 社:Yale University
文 章 ID:83697532
作 者:Morris L. Eaton ;William D. Sudderth ;University of Minnesota, USA
出 处:Sankhya. Series A, mathematical statistics and probability. 2004 ;66(03).
出 版 社:Indian Statistical Institute
文 章 ID:75606527
作 者:Morris L. Eaton ;William D. Sudderth
出 处:Sankhya. Series A, mathematical statistics and probability. 2012 ;74(2):170-193.doi:10.1007/s13171-012-0018-4
出 版 社:Indian Statistical Institute
文 章 ID:216538576
作 者:Morris L. Eaton ;William D. Sudderth
出 处:Sankhya. Series A, mathematical statistics and probability. 2010 ;72(1):101-118.doi:10.1007/s13171-010-0001-x
出 版 社:Indian Statistical Institute
文 章 ID:216538618